# SDR 20000619AP002

- Difficulty date: February 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: B System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

MDW-PHL - DURING CRUISE, THE B SYSTEM WAS LOST WITH BOTH LIGHTS ON, QTY WENT OT ZERO.  LANDED WITHOUT INCIDENT, A/C WAS TOWED TO GATE.  REPLACED THE B-1 HYDRAULIC PRESSURE LINE, THE B-2 PUMP AND THE PRESSURE AND CASE DRAIN FILTER TO THE B SYSTEM.  LEAK CHECKED AND FOUND OK.  (M)
